# SDR ASAA2018021323541

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,854 hours, 8,165 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 27,000 FT ON DESCENT, TURNED ON ENGINE ANTI-ICE- GOT NR 2 TRANSFER BUS OFF LITE AND SOURCE OFF LITE, NO BLUE GEN BUS OFF LITE. NO CB'S OUT. DID QRH- STARTED APU & PUT ON RIGHT SIDE PER QRH. SOURCE OFF BUS WENT OUT- STILL HAD TRANSFER BUS OFF LITE. PUT GRD POWER ON AT GATE - TRANSFER BUS OFF LITE WENT OUT & BLUE GEN OFF BUS LITE CAME ON. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 24-21 TASK 822 & TASK 823. NO FAULTS NOTED. PERFORMED ENG IDLE RUN AND ALL A/C IND NORMAL. TRANSFER BUS OFF LT & SOURCE OFF LT REMAINED EXTINGUISHED. NO HISTORY 30 DAYS.
